# SDR 05FDEA00677

- Difficulty date: March 28, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- Aircraft serial: 48501
- Aircraft time: 44,668 hours, 9,069 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795510
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, AT STA 1831 RBL 27.5 SEAT TRACK CROWN AND BASE FOUND CORRODED.  CORROSION ON SEAT TRACK AT STA 1831 RBL 27.5 REMOVED AND FOUND EXCEED LIMIT AS PER SRM 53-70-00 FIG 3 VOL I.  DISCREPANT SEAT TRACK TRIM OUT AT STA 1811 RBL 27.5 AS PER SRM 53-70-00 FIG 1 VOL I.  HFEC CARRIED AS PER DAC NDT SPM REV 11 PART 06-10-01- 001 ON TRIM-OUT AREA AND FOUND NO CRACK EVIDENT.  NEW SEAT TRACK REWORKED FROM S4929147-7075T6511 AS PER SRM 53-70-00 FIG I VOL I.  NEW SEAT TRACK AND REPAIR PARTS LOCATED AND INSTALLED AS PER AS PER SRM 53-70-00 FIG 1 VOL I.  MAJOR REPAIR AS PER GMM 6-2-100.
